# SDR 2006UALA00824

- Difficulty date: April 26, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 55,278 hours, 32,500 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK RT SIDE FUSELAGE EVEN WITH WING LEADING EDGE, BETWEEN PASSENGER WINDOWS, ONE INCH BELOW ROW OF RIVETS, MEASURE APPROX 3 INCHES LONG FORE TO AFT. INSTALLED DOUBLER/TRIPLER REPAIR PER UA EVA-60265 A.
